# SDR ASAA0946630

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 55,743 hours, 31,958 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 694754222
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER AT RT WING UPPER TRAILING NO STEP PANEL ATTACH POINT IS CHAFED, LOCATED ABOVE NR 5 FLAP TRACK.  REPLACED FORMER PER SRM 51 40 2.
